Evidence map›Paper›PMID 41030371›Full record

ArticleCase reports in critical care2025

Tacrolimus-Related Posterior Reversible Encephalopathy Syndrome in a Postlung Transplant Patient: A Case Report.

Lucia C Silva, Eduardo Tuta-Quintero, Fabio Varón-Vega

Abstract read
In one paragraph

Article in Case reports in critical care, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed.

  1. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors.

Lucia C SilvaDepartment of Critical Care, Fundación Neumológica Colombiana, Fundación Cardio Infantil-Instituto de Cardiología, Bogotá, Colombia, nosm.ca.ORCID https://orcid.org/0000-0002-9373-2459
Eduardo Tuta-QuinteroDepartment of Critical Care, Fundación Neumológica Colombiana, Fundación Cardio Infantil-Instituto de Cardiología, Bogotá, Colombia, nosm.ca.ORCID https://orcid.org/0000-0002-7243-2238
Fabio Varón-VegaDepartment of Critical Care, Fundación Neumológica Colombiana, Fundación Cardio Infantil-Instituto de Cardiología, Bogotá, Colombia, nosm.ca.ORCID https://orcid.org/0000-0002-4000-6007

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

We present the case of a 58-year-old woman with fibrotic hypersensitivity pneumonitis, without significant comorbidities, who developed posterior reversible encephalopathy syndrome (PRES) 7 days after a bilateral lung transplant. Initial symptoms included hypertension, headache, nausea, vomiting, and cortical blindness. Although no seizures were observed, the electroencephalogram revealed occipital epileptic discharges. Brain magnetic resonance imaging confirmed the diagnosis of PRES, showing a typical pattern of vasogenic edema in the corticosubcortical occipital regions. Tacrolimus was discontinued, and antihypertensives and anticonvulsants were initiated, resulting in complete neurological recovery within 4 days. After 16 days without calcineurin inhibitor, cyclosporine was introduced with no recurrence of the neurological condition.

Indexed as

lung transplantationposterior leukoencephalopathy syndrometacrolimus

Identifiers

PMID41030371
PMCPMC12422943

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.